# SDR SWAA2022051193196

- Difficulty date: April 11, 2022
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N8626B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36894
- Aircraft time: 27,450 hours, 12,465 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM UPPER SURFACE STA 947.5 LBL 24 UNDER LAV MOUNT / [01] BLENDED SURFACE CORROSION ON UPPER CHORD OF FLOOR BEAM AT STA. 947.5; LBL 24? PER SRM 51-10-02. REMOVED .037? OF MATERIAL FROM UPPER SURFACE CHORD. DAMAGE REMOVAL OUT OF LIMITS PER SRM 53-70-51-1A-1.;11] REPAIRED CABIN FLOOR BEAM AT STA. 947.5; LBL 24 PER SRM 53-70-51-2R-8; ALTERNATIVE 3 AND EA 22-153-01109-WIP1; (TTG8Q00BUT7K) AND (TTG8Q00BXWHU);[12] VERIFIED CABIN FLOOR BEAM REPAIRED AT STA. 947.5; LBL 24 PER SRM 53-70-51-2R-8; ALTERNATIVE 3 AND EA 22-153-01109-WIP1; (TTG8Q00BUT7K) AND (TTG8Q00BXWHU) COMPLETE.
